# SDR ABXA20220118708

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,145 hours, 26,850 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

R ENG TAI VLV STATUS MESSAGE ON TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLE SHOT IAW B767 FIM 30-21 FT705. OPERATED RH ENG. SYSTEM OPERATES NORMAL. AIRCRAFT RETURNED TO SERVICE.
